Alert archive / Indiana / Tornado Warnings in 2023
Tornado Warning 29, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Jun 25, 2023, 6:12 PM EDT for Jefferson County, Kentucky; Floyd County, Harrison County, Indiana. It was in force for 14 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2023, 6:12 PM EDT (22:12 UTC)
- Expired
- Jun 25, 2023, 6:26 PM EDT
- In force
- 14 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Floyd County, IN, Harrison County, IN, Jefferson County, KY
The radar
The Louisville radar (KLVX), 31 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 6:15 PM EDT | TSTM WND DMG | 3 Ne Bridgeport, IN | time estimated - Significant wind damage. |
| Jun 25, 6:15 PM EDT | TSTM WND DMG | 3 Ne Bridgeport, IN | time estimated - Significant wind damage. |
| Jun 25, 6:15 PM EDT | TSTM WND DMG | 3 Ne Bridgeport, IN | time estimated - Significant wind damage. |
| Jun 25, 6:15 PM EDT | TSTM WND DMG | 3 Ne Bridgeport, IN | time estimated - Significant wind damage. |
| Jun 25, 6:15 PM EDT | TSTM WND DMG | 3 Ne Bridgeport, IN | time estimated - Significant wind damage. |
| Jun 25, 6:15 PM EDT | TSTM WND DMG | 3 Ne Bridgeport, IN | TIME ESTIMATED SIGNIFICANT WIND DAMAGE. |
| Jun 25, 6:25 PM EDT | TSTM WND DMG | 2 Nne Lanesville, IN | Multiple trees uprooted along tree line. Time of report in mping data base was 630. Estimated 625 from radar data, though it could have been from an earlier storm just before 6 as well. |
| Jun 25, 6:25 PM EDT | TSTM WND DMG | 2 Nne Lanesville, IN | Multiple trees uprooted along tree line. Time of report in mping data base was 630. Estimated 625 from radar data, though it could have been from an earlier storm just before 6 as well. |
| Jun 25, 6:30 PM EDT | TSTM WND DMG | 2 Sw Lanesville, IN | Report from mPING: Multiple trees damaged. Time estimated based on radar. |
| Jun 25, 6:30 PM EDT | TSTM WND DMG | 2 Sw Lanesville, IN | Report from mPING: Multiple trees damaged. Time estimated based on radar. |
| Jun 25, 6:31 PM EDT | TSTM WND DMG | 3 E Lanesville, IN | Delayed report. A residence along Indiana Route 11 near Lanesville sustained roof and siding damage from strong winds. Quarter sized hail was also observed at this location. |
| Jun 25, 6:35 PM EDT | HAIL 1.75 | 2 Nw Lanesville, IN | Report from mPING: Golf Ball (1.75 in.). Time estimated from radar. |
| Jun 25, 6:35 PM EDT | HAIL 1.75 | 2 Nw Lanesville, IN | Report from mPING: Golf Ball (1.75 in.). Time estimated from radar. |
| Jun 25, 6:36 PM EDT | HAIL 1.25 | 2 Sw Edwardsville, IN | Report from mPING: Half Dollar (1.25 in.). |
| Jun 25, 6:36 PM EDT | HAIL 1.25 | 2 Sw Edwardsville, IN | Report from mPING: Half Dollar (1.25 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 3:54 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1639 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
058
WFUS53 KLMK 252212
TORLMK
INC043-061-KYC111-252245-
/O.NEW.KLMK.TO.W.0029.230625T2212Z-230625T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
612 PM EDT Sun Jun 25 2023
The National Weather Service in Louisville has issued a
* Tornado Warning for...
Central Harrison County in south central Indiana...
Southwestern Floyd County in south central Indiana...
West central Jefferson County in central Kentucky...
* Until 645 PM EDT.
* At 612 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Corydon, moving southeast at 40 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Louisville, Shively, Corydon, St. Dennis, Pleasure Ridge Park,
Lanesville, Elizabeth, Crandall, New Middletown and Moberly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Louisville.
&&
LAT...LON 3826 8623 3836 8617 3823 8579 3807 8595
TIME...MOT...LOC 2212Z 303DEG 33KT 3828 8616
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
RJS2 follow-up statements
934
WWUS53 KLMK 252222
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
622 PM EDT Sun Jun 25 2023
INC043-061-KYC111-252245-
/O.CON.KLMK.TO.W.0029.000000T0000Z-230625T2245Z/
Harrison IN-Floyd IN-Jefferson KY-
622 PM EDT Sun Jun 25 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR EAST
CENTRAL HARRISON...SOUTHWESTERN FLOYD AND WEST CENTRAL JEFFERSON
COUNTIES...
At 622 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Corydon, moving southeast at 40 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Louisville, Shively, Corydon, St. Dennis, Pleasure Ridge Park,
Lanesville, Elizabeth, New Middletown, Seven Springs and Lottick
Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3822 8614 3829 8612 3823 8579 3808 8594
TIME...MOT...LOC 2222Z 303DEG 33KT 3821 8603
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
RJS504
WWUS53 KLMK 252226
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
626 PM EDT Sun Jun 25 2023
INC043-061-KYC111-252235-
/O.CAN.KLMK.TO.W.0029.000000T0000Z-230625T2245Z/
Harrison IN-Floyd IN-Jefferson KY-
626 PM EDT Sun Jun 25 2023
...THE TORNADO WARNING FOR EAST CENTRAL HARRISON...SOUTHWESTERN FLOYD
AND WEST CENTRAL JEFFERSON COUNTIES IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area. However
small hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Tornado Watch remains in effect until 1100 PM EDT for south central
Indiana...and central Kentucky.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Louisville.
Remember, a Severe Thunderstorm Warning still remains in effect for
eastern Harrison, southern Floyd, and western Jefferson
LAT...LON 3822 8614 3829 8612 3823 8579 3808 8594
TIME...MOT...LOC 2223Z 303DEG 33KT 3819 8599
$$
RJSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jun 25, 3:33 PM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jun 25, 3:33 PM EDT, 2 hours 39 minutes before
Area Forecast Discussion National Weather Service Louisville KY 333 PM EDT Sun Jun 25 2023 .Short Term...(This evening through Monday) Issued at 332 PM EDT Sun Jun 25 2023 ...Severe Storms, Some with Significant Hail, Wind and Tornadoes, Expected This Evening... ...Have Your Severe Weather Safety Plans in Place Now... Key Messages: * Second wave of strong to severe storms late this afternoon into the evening. * All severe hazards are possible this evening. From widespread damaging winds to very large hail and a few tornadoes, some which could be strong. Confidence: Confidence remains moderate on storm initiation later this afternoon and early evening. With medium-high confidence that any storms that do develop could quickly turn severe and dangerous. Discussion: Forecast remains on track for the development of strong to severe storms developing later this afternoon into early evening. While the first wave of convection from this morning may have limited daytime heating, with dew points in the low/mid 70s and temperatures across central KY and southern IN in the low/mid 80s, meso analysis has an axis of SBCAPE ranging from 3000-4500 J/kg along and west of the I- 65 corridor stretching from Nashville northward into south central MI. Providing the atmosphere with ample instability this afternoon and evening. Strong 60-70kt 500mb jet streak centered over northern MO into western IL will continue to work east-southeast this afternoon/evening at the base of the upper-level trough associated with the upper-low over WI. Although it is expected to weaken some over the next couple hours as it noses into the Ohio Valley from the northwest, it will provide 50+kts of deep layer shear. At the surface, a cold front associated with a sfc low over WI stretching from Chicago down through central IL into northern AR will continue to push eastward this evening. Convection has already begun to fire ahead of the cold front across north central IN where the SPC has already issued a tornado watch. This boundary, along with residual outflow from this mornings activity has help to be the focus for the development this afternoon. The one limiting factor so far this afternoon across southern IN and central KY has been a fairly deep warm layer cap between 900-800mb as seen on AMDAR soundings out of SDF this afternoon. It likely will take some time for this cap to break but once it does, expect initial develop to be supercellular over the area early this evening before congealing into a linear cluster later this evening as the cold front approaches later this evening and overnight. All severe hazards remain in play from damaging winds, large hail and possible strong tornadoes. Model soundings continue to show ample 0-1/0-3km SRH ranging from 150-300 m2/s2 and STP values increasing into the 2-5 range indicating the possibility of a few long track tornadoes. Large hail will also be a concern given the deep shear values, large positive area on model soundings and good amount of dry air through the vertical column. Storms will quickly move off to the east and out of our CWA between 3-5am EDT with clearing quiet weather behind the storms. Monday will start off with lows in the low/mid 60s as the cold front works across the central KY. Initially, we start off dry with partly/mostly sunny skies but clouds increase during the afternoon. Cyclonic flow aloft associated with the stacked system over MI will swing a love of vorticity through the region. This could help generate some isolated showers and even a few rumbles of thunder during the afternoon and evening due to some steep low-level lapse rates, especially if we get good amount of morning sunshine. Highs will warm into the low/mid 80s and it will be breezy out of the west with gusts of 25 to near 30 mph. && .Long Term...(Monday night through Sunday) Issued at 300 PM EDT Sun Jun 25 2023 --------------------------------------------------------------------- Key Messages: - Precip chances linger on Tuesday - Warming through next week until we hit the low-mid 90s on Friday - Precip chances increase by next weekend --------------------------------------------------------------------- Monday night - Tuesday... The low pressure system moving through Sunday night and Monday will be to the east of the region by Monday night. Another shortwave trough will move through the region Monday night into Tuesday, bringing scattered showers and isolated storms mainly to our northeastern counties. Forecast soundings show a dry adiabatic layer, which will likely lead to breezier conditions on Tuesday around 10-14mph and gusts up to 20mph. High temperatures on Tuesday in the southeastern portion of the CWA will be in the upper 80s, where the northeastern portion of the CWA will be in the low-mid 80s due to lingering cloud cover and scattered showers. Tuesday night - Friday... High pressure will build in from the west Tuesday night into Wednesday. This will allow the rest of the week to remain dry and mostly clear. Temperatures will be warming up through the week. On Wednesday low temperatures will be in the low 60s and by Friday they will be in the low 70s. High temperatures on Wednesday will be in the 80s and by Friday, in the low - mid 90s. On Friday, NBM shows heat indices creeping into the low 100s in our southeastern counties. Friday night - next weekend... On Friday night and into the weekend, a shortwave trough out ahead of a more substantial trough will move through the region bringing increased precipitation chances. && .Aviation...(18Z TAF Issuance) Issued at 150 PM EDT Sun Jun 25 2023 Cloud cover associated with convective storms from this morning continues work south-southeast into far eastern KY and TN this afternoon. Skies are becoming clear over central KY and southern IN for the afternoon. This will help to destabilize the atmosphere and set the stage for the next round of strong storms later this evening. A north-south oriented cold front stretching from Chicago into north central AR will continue to push eastward which will help to ignite new storms later this afternoon and evening. Initial development will be scattered and cellular in nature before congealing into a more linear cluster of storms. These storms have a high potential of becoming severe with strong damaging winds and large hail as well as the possibility of a few tornadoes. Main window of opportunity appears to be from around 22z-05z working from around HNB-SDF at the start to LEX-BWG during the second half of the window. Once the storms work through, clouds weather becomes much calmer for the rest of the overnight. Tomorrow stacked storm system will be centered over MI and winds will increase out of the west with gusts approaching 20kt. There is currently a slight chance of a few showers and isolated storms tomorrow afternoon/evening from SDF to LEX but for now left them out of the forecast. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Short Term...BTN Long Term...SRM Aviation...BTN
Hazardous weather outlook, Jun 25, 3:45 PM EDT, 2 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 345 PM EDT Sun Jun 25 2023 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-261945- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson KY-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion- Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 345 PM EDT Sun Jun 25 2023 /245 PM CDT Sun Jun 25 2023/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Storms are expected to develop this evening and rapidly become severe as they move from southern Indiana into central Kentucky over the course of the evening. Tornadoes, possibly significant, very large hail, and damaging wind gusts will all be possible, especially early this evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed throughout the region the rest of the afternoon through this evening. Spotters are reminded to spot safely and seek shelter as needed. GENERAL STORM MOTION OF THE DAY: Storms this evening will move from west to east around 40 to 50 mph while spreading to the southeast. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. BTN/SRM
In the hours before
Local storm report, Jun 25, 5:40 PM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
540 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM Hail Huntingburg 38.30N 86.96W
06/25/2023 E1.00 inch Dubois IN Public
Quarter sized hail fell.
&&
SRMLocal storm report, Jun 25, 5:44 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
544 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM Hail 2 WNW Maltersville 38.36N 86.92W
06/25/2023 E1.75 inch Dubois IN Emergency Mngr
Dubois County Highway Garage.
&&
kfLocal storm report, Jun 25, 5:46 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
546 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Tstm Wnd Dmg 1 ENE Huntingburg 38.30N 86.95W
06/25/2023 Dubois IN Emergency Mngr
2 trees down over Clay Street in
Huntingburg.
&&
SRMLocal storm report, Jun 25, 5:55 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
555 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM Hail 1 WNW Abydel 38.57N 86.57W
06/25/2023 M2.50 inch Orange IN Trained Spotter
2.5 inch hail fell at a storm spotter home.
&&
HJMSpecial weather statement, Jun 25, 5:57 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Louisville KY
457 PM CDT Sun Jun 25 2023
INZ089-KYZ023-252215-
Perry IN-Hancock KY-
457 PM CDT Sun Jun 25 2023
...A strong thunderstorm will impact portions of central Perry and
north central Hancock Counties through 515 PM CDT...
At 456 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles northeast of Tell City, moving east at 50 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of central Perry and
north central Hancock Counties, including the following locations...
Ranger, Sassafras, Bristow, Oriole, Celina, Lilly Dale, Mount
Pleasant, Terry, Leopold and Troy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Indiana...and central Kentucky.
&&
LAT...LON 3800 8681 3802 8680 3800 8678 3800 8677
3803 8678 3803 8677 3804 8679 3806 8677
3808 8678 3810 8677 3812 8681 3812 8680
3818 8680 3821 8652 3805 8646 3805 8651
3804 8652 3797 8682 3800 8683
TIME...MOT...LOC 2156Z 257DEG 46KT 3811 8663
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
RJSLocal storm report, Jun 25, 6:01 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
601 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Hail 1 NNE Floyds Knobs 38.33N 85.86W
06/25/2023 E0.25 inch Floyd IN Public
&&
kfThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:50 AM EDT | Special Weather Statement | LMK | Meade | 40 min |
| Jun 25, 7:25 AM EDT | Special Weather Statement | LMK | Bullitt, Edmonson, Grayson, Hardin, Hart, Jefferson and 2 more | 35 min |
| Jun 25, 8:07 AM EDT | Special Weather Statement | LMK | Bullitt, Hardin, Hart, Jefferson, Larue | 38 min |
| Jun 25, 8:34 AM EDT | Special Weather Statement | LMK | Meade | 41 min |
| Jun 25, 8:43 AM EDT | Special Weather Statement | LMK | Barren, Bullitt, Green, Hardin, Hart, Jefferson and 7 more | 47 min |
| Jun 25, 9:09 AM EDT | Special Weather Statement | LMK | Grayson | 36 min |
| Jun 25, 9:16 AM EDT | Areal Flood Advisory | LMK | Bullitt, Grayson, Hardin, Hart, Larue, Meade | 3 hr |
| Jun 25, 9:31 AM EDT | Special Weather Statement | LMK | Adair, Allen, Barren, Casey, Cumberland, Green and 4 more | 29 min |
| Jun 25, 9:34 AM EDT | Special Weather Statement | LMK | Edmonson, Grayson, Hart, Larue, Warren | 26 min |
| Jun 25, 10:00 AM EDT | Special Weather Statement | LMK | Adair, Green, Taylor | 45 min |
| Jun 25, 10:02 AM EDT | Flash Flood Warning | LMK | Hardin | 3 hr |
| Jun 25, 10:12 AM EDT | Special Weather Statement | LMK | Cumberland, Monroe | 48 min |
| Jun 25, 10:31 AM EDT | Special Weather Statement | LMK | Casey, Russell | 29 min |
| Jun 25, 11:50 AM EDT | Special Weather Statement | LMK | Allen, Cumberland, Monroe | 40 min |
| Jun 25, 5:48 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 27 min |
| Jun 25, 6:06 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 24 min |
| Jun 25, 6:10 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 35 min |
| Jun 25, 6:29 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 31 min |
| Jun 25, 6:45 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Nelson, Shelby, Spencer | 30 min |
| Jun 25, 6:55 PM EDT | Special Weather Statement | LMK | Henry | 35 min |
| Jun 25, 6:56 PM EDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Jun 25, 6:59 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Nelson | 19 min |
| Jun 25, 7:03 PM EDT | Special Weather Statement | LMK | Trimble | 27 min |
| Jun 25, 7:13 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Hardin, Jefferson, Larue, Marion and 4 more | 47 min |
| Jun 25, 7:13 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 32 min |
| Jun 25, 7:44 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Garrard, Jessamine, Mercer, Washington and 1 more | 46 min |
| Jun 25, 7:45 PM EDT | Special Weather Statement | LMK | Trimble | 30 min |
| Jun 25, 5:56 AM EDT | Special Weather Statement | LMK | Dubois | 34 min |
| Jun 25, 6:21 AM EDT | Special Weather Statement | LMK | Crawford, Perry | 39 min |
| Jun 25, 4:26 PM EDT | Severe Thunderstorm Warning | LMK | Orange | 34 min |
| Jun 25, 4:41 PM EDT | Tornado Warning | LMK | Dubois, Orange | 34 min |
| Jun 25, 4:56 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Orange, Washington | 34 min |
| Jun 25, 5:14 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Perry | 31 min |
| Jun 25, 5:24 PM EDT | Severe Thunderstorm Warning | LMK | Orange | 36 min |
| Jun 25, 5:25 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Floyd, Harrison, Orange, Washington | 35 min |
| Jun 25, 5:46 PM EDT | Tornado Warning | LMK | Jefferson, Scott | 29 min |
| Jun 25, 5:53 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Crawford, Floyd, Harrison, Orange, Washington | 37 min |
| Jun 25, 5:57 PM EDT | Special Weather Statement | LMK | Perry | 18 min |
| Jun 25, 6:05 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Floyd, Harrison | 25 min |
| Jun 25, 7:39 PM EDT | Severe Thunderstorm Warning | LMK | Orange, Washington | 36 min |
| Jun 25, 7:53 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Scott, Washington | 37 min |
Nearby
Tornado Warnings in Indiana, 2023Tornado Warnings in Kentucky, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.